Doctor bashers bully suicidal patient

I might have to reinstate Klonopin.
 « on: November 17, 2017, 05:19:42 am »

[Buddie]

I’m trying so hard not to go back on Klonopin but I can’t take much more of this. My anxiety and akathisia is so bad I feel like I’m stuck in a never ending panic attack. How can I be feeling this bad 15 months off benzos? I feel worse now than I did when I started my taper.

edit: self-harm reference removed.
« Last Edit: November 17, 2017, 05:39:29 am by [Buddie] »

Re: I might have to reinstate Klonopin.
« Reply #1 on: November 17, 2017, 05:31:28 am »

[Buddie]

Hi […],
Your 15 months off this crap, you hang in there!!!!
It does get better. I’m just about 17 months off and life is good. You can do this. Reinstatement could make things worse then what’s going on now.
Think it threw real good before you do that.
Imo if you’ve went threw 15 months your very close to feeling better.
Don’t give up !!
We all heal !! Yeah I know waiting is hard with symptoms. But distract and stay positive. It’s coming 😁😁 […]

Re: I might have to reinstate Klonopin.
« Reply #2 on: November 17, 2017, 06:09:14 am »

[Buddie]

Keep battling!!!!

Re: I might have to reinstate Klonopin.
« Reply #3 on: November 17, 2017, 06:18:00 am »

[Buddie]

I’m sorry that you’re feeling so bad. How did you do your withdrawal? I’m just curious. Your signature just says that you jumped.

Anyway, I agree with […] that you should try to not reinstate. There was a reason that you decided to stop taking klonopin. It wasn’t working for you in some respect. Going back on it will probably just bring that problem up again.

It doesn’t help to compare time lines. People heal at different rates. I don’t think anybody understands why it’s that way or can predict who will heal faster/slower. A few days ago, I read a very positive post from a buddie who had been feeling very poorly for longer than you have, and in the past two months, it’s gotten significantly better for her.

How are you doing otherwise? Are you eating well? What kinds of things are you still able to do? Sucks that you’re suffering from akathisia. Does that prevent you from getting out or are you just uncomfortable in certain situations? I think people who are able to get out and at least take a long walk are better able to cope with their anxiety. Long walks are great distractions. I rode a bike a lot during my withdrawal. Not very fast, but sometimes for hours.

I need to mention that I removed part of a sentence from your original post on this thread. It referred to thoughts of self-harm and those kinds of comments can be really upsetting to some of our members. Many are just as anxious as you, and they don’t need any extra ‘excitement’. I hope you understand.

I know this ordeal is difficult, but for those who see it through, it works out. Try to relax as best you can. Distraction and mindfulness are your allies. Hang in there, and try not to despair.

Re: I might have to reinstate Klonopin.
« Reply #4 on: November 17, 2017, 09:17:43 am »

[Buddie]

I know I shouldn’t reinstate Klonopin but if I can’t cope, I don’t really have a choice. Klonopin completely ruined my life. I’m actually seeing a psychologist in January for disability benefits because there’s no way I can work with the tremendous amount of anxiety and depression I experience on a daily basis. I feel like a totally different person. I don’t enjoy any of the activities that I used to enjoy. I used to build computers and program applications for fun. I’ve totally lost interest in that. It’s like I’m stuck in a dysphoric state of mind and nothing satisfies me anymore. Distracting myself is nearly impossible because I can’t get my problems and thoughts of harming myself out of my head. Also, I’ve turned into a recluse because it’s become extremely hard for me to talk to people. I can’t hold a conversation. I speak in very short and sometimes incomplete sentences. I’m hoping the psychologist will notice all of this so I get disability benefits.
« Last Edit: November 17, 2017, 09:22:45 am by [Buddie] »

Re: I might have to reinstate Klonopin.
« Reply #5 on: November 17, 2017, 09:36:45 am »

[Buddie]

Quote from: [Buddie] on November 17, 2017, 05:19:42 am
I’m trying so hard not to go back on Klonopin but I can’t take much more of this. My anxiety and akathisia is so bad I feel like I’m stuck in a never ending panic attack. How can I be feeling this bad 15 months off benzos? I feel worse now than I did when I started my taper.

edit: self-harm reference removed.

Hi […]  I know its a little further out than you are now but I’m sure you’d be more than welcomed to join this group their nice people its the 18 to 30 month post jump group http://www.benzobuddies.org/forum/index.php?topic=141544.0;topicseen. I hope its of help to you 

Love […] xxx 

Re: I might have to reinstate Klonopin.
« Reply #6 on: November 17, 2017, 12:46:57 pm »

[Buddie]

Are you taking any other poison right now that doctor prescribed you?

Re: I might have to reinstate Klonopin.
« Reply #7 on: November 17, 2017, 03:55:42 pm »

[Buddie]

Nope, I’m not taking any prescription medication.

Re: I might have to reinstate Klonopin.
« Reply #8 on: November 17, 2017, 07:55:00 pm »

[Buddie]

Hang in there. Kpin turned it’s back on me and I would never take that rat poison again. If I took it again, I feel it would makes things even worse.

Leave a Reply

Your email address will not be published. Required fields are marked *